TITLE

An Improved Implementation of Conditional Monte Carlo Estimation of Path Lengths in Stochastic Networks

AUTHOR(S)
Kulkarni, V.G.; Provan, J.S.
PUB. DATE
November 1985
SOURCE
Operations Research;Nov/Dec85, Vol. 33 Issue 6, p1389
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This note suggests an improvement to the Monte Carlo simulation technique of Sigal, Pritsker and Solberg for estimating the distribution of the shortest/longest path length in a stochastic network. This improvement also applies in network reliability estimation and PERT analysis.
ACCESSION #
4474901

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics